# SDR FDEA202205061129

- Difficulty date: May 6, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 90,203 hours, 22,023 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: ARB29188
- Condition: Cracked
- Location: 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED LEADING EDGE XOS = 542 STIFFENER FOUND CRACKS.   STIFFENER REMOVED AND   REPLACED AS PER SRM 51-31-01-0G. STIFFENER FABRICATED AS PER DOUGLAS DRAWING   ARB 2918 REVISION G. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
